You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/41/1
On extremal solutions to infinite dimensional non-linear second order systems
Download
PDF
- On extremal solutions to infinite dimensional non-linear second order systems
Article
Original scientific text
Title
On extremal solutions to infinite dimensional non-linear second order systems
Authors
Russell C. Thompson
1
Affiliations
Logan, Utah
Annales Polonici Mathematici
1983/41/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
73-88
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics